Alex Küronya
Alex Küronya
Goethe Universität Frankfurt, Institut für Mathematik
E-mail megerősítve itt: math.uni-frankfurt.de
Cím
Hivatkozott rá
Hivatkozott rá
Év
Zariski chambers, volumes, and stable base loci
T Bauer, A Kuronya, T Szemberg
Journal für die reine und angewandte Mathematik 576, 209-233, 2003
842003
Convex bodies appearing as Okounkov bodies of divisors
A Küronya, V Lozovanu, C Maclean
Advances in Mathematics 229 (5), 2622-2639, 2012
662012
Negative curves on algebraic surfaces
T Bauer, B Harbourne, AL Knutsen, A Küronya, S Müller-Stach, ...
Duke Mathematical Journal 162 (10), 1877-1894, 2013
562013
Higher cohomology of divisors on a projective variety
T De Fernex, A Kuronya, R Lazarsfeld
arXiv preprint math/0601140, 2006
442006
Asymptotic cohomological functions on projective varieties
A Küronya
American Journal of Mathematics 128 (6), 1475-1519, 2006
432006
Positivity of line bundles and Newton-Okounkov bodies
A Küronya, V Lozovanu
arXiv preprint arXiv:1506.06525, 2015
372015
Okounkov bodies of finitely generated divisors
D Anderson, A Küronya, V Lozovanu
International Mathematics Research Notices 2014 (9), 2343-2355, 2014
332014
Local positivity of linear series on surfaces
A Küronya, V Lozovanu
Algebra & Number Theory 12 (1), 1-34, 2018
30*2018
Vanishing sequences and Okounkov bodies
S Boucksom, A Küronya, C Maclean, T Szemberg
Mathematische Annalen 361 (3-4), 811-834, 2015
302015
Finite generation and geography of models, Minimal models and extremal rays
AS Kaloghiros, A Küronya, V Lazic
Advanced Studies in Pure Mathematics, Mathematical Society of Japan, Tokyo, 2014
29*2014
Infinitesimal Newton–Okounkov bodies and jet separation
A Küronya, V Lozovanu
Duke Mathematical Journal 166 (7), 1349-1376, 2017
282017
Recent developments and open problems in linear series
T Bauer, C Bocci, S Cooper, S Di Rocco, M Dumnicki, B Harbourne, ...
Contributions to algebraic geometry, 93-140, 2012
272012
Computing Levi decompositions in Lie algebras
WA de Graaf, G Ivanyos, A Küronya, L Rónyai
Applicable Algebra in Engineering, Communication and Computing 8 (4), 291-303, 1997
261997
Asymptotic cohomological functions of toric divisors
M Hering, A Küronya, S Payne
Advances in Mathematics 207 (2), 634-645, 2006
232006
Positivity on subvarieties and vanishing of higher cohomology
A Küronya
Ann. Inst. Fourier (Grenoble) 63 (5), 1717-1737, 2013
202013
Newton–Okounkov bodies sprouting on the valuative tree
C Ciliberto, M Farnik, A Küronya, V Lozovanu, J Roé, C Shramov
Rendiconti del Circolo Matematico di Palermo Series 2 66 (2), 161-194, 2017
172017
Very general monomial valuations of and a Nagata-type conjecture
M Dumnicki, B Harbourne, A Küronya, J Roé, T Szemberg
Communications in Analysis and Geometry 25 (1), 125-161, 2017
15*2017
Rationality of Seshadri constants and the Segre–Harbourne–Gimigliano–Hirschowitz conjecture
M Dumnicki, A Küronya, C Maclean, T Szemberg
Advances in Mathematics 303, 1162-1170, 2016
15*2016
A divisorial valuation with irrational volume
A Kuronya
arXiv preprint math/0206228, 2002
152002
On positivity and base loci of vector bundles
T Bauer, SJ Kovács, A Küronya, EC Mistretta, T Szemberg, S Urbinati
European Journal of Mathematics 1 (2), 229-249, 2015
142015
A rendszer jelenleg nem tudja elvégezni a műveletet. Próbálkozzon újra később.
Cikkek 1–20